# SDR CA060424007

- Difficulty date: April 22, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Boeing 737248C
- Aircraft time: 63,609 hours
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Apu
- Component: Apu, Garrtt, GTCP85129
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFTER ARRIVAL AT DESTINATION AND DURING TAXI, A FIRE INDICATION WAS OBSERVED WHEN APU WAS STARTED.  FIRE DRILL CARRIED OUT, EMERGENCY CREW FOUND NO EVIDENCE OF FIRE AND THE AIRCRAFT WAS TOWED TO GATE FOR PASSENGERS DEPLANE.  AIRCRAFT RELEASED ON MEL, APU INOP.
